# SDR QXEA0201291

- Difficulty date: August 23, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT CORROSION EXPOSED AROUND NUT PLATE HOLES AFTER REMOVAL OF MAIN CABIN DOOR SILL.  REPAIRED IAW DHC-8 CPM, CHAPTER 5, PAGE 5-1 TO 5-5.
